# SDR RAIA980715

- Difficulty date: July 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 106
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Trim Resistor
- Part number: ST3114
- Condition: Cracked
- Location: Rt Engine
- Part time: 5,363 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 7391 - FYV - RIGHT ENGINE DID NOT MAKE TARGET TORQUE TEMPERATURE LIMITED.  MAINTENANCE REPLACED RIGHT ENGINE EGT COMPENSATING TRIM RESISTOR.  (M)
